# SDR QXEA2014110700894

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 12,492 hours, 13,375 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION,  MASTER WARNING FOR CARGO DOOR ILLUMINATED.   RETURNED TO FIELD. LANDING UNEVENTFUL.  UPON ARRIVAL AT GATE FOUND AFT CARGO DOOR HANDLE NOT COMPLETLY IN DETENT PERFORMED.  OPS TEST OF AFT CARGO DOOR IAW AMM TASK 52-31-00-710-801.  NO DEFECTS NOTED GROUND PRESSURIZED ACFT IAW AMM TASK 21-00-00-863-801 AND 21-00-00-863-802 NO FURTHER DEFECTS NOTED.
